# SDR WTAA950288

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - TAKEOFF TRIM WARNING INDICATION ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND AURAL WARNING CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER AURAL WARNING SYSTEM OPERATONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
